# SDR ASAA2015101313496

- Difficulty date: October 13, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 285 hours, 99 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 17463
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 278 hours, 97 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING START OF ENGINE NR 2, THE "START VALVE OPEN" REMAINED ILLUMINATED AFTER THE COMPLETION OF THE ENGINE START SEQUENCE.  ALL ENGINE START PARAMETERS WERE NORMAL. ACFT GROUNDED.  ELECTRONIC ENGINE CONTROL & DEU BITE GOOD WITH NO FAULTS LOGGED IAW FIM 80-07, TASK 809 NR 2 START VALVE BAD.  REPLACED NR 2 START VALVE, REF AMM 80-11-03-000-801-FOO TEST OF BONDING STRAP IS GOOD REF 80-11-03.  OPS CK GOOD IAW AMM 71-00-00-800-811-FOO.  START VALVE INSTALL COMPLETE AND OPS GOOD.
